MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2008 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan revealed tilt of the filter and mesenteric perforation.There was minimal strut wall perforation along the tip of five (5) and six (6) of the caval legs, with no organ penetration.There was a 30 degree tilt to the right.No stenosis, fracture, or migration of the filter was noted.
 
Additional Manufacturer Narrative
Lot number updated to correct number.
 
Event or Problem Description
On (b)(6) 2008 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan revealed tilt of the filter and mesenteric peforation.There was minimal strut wall perforation along the tip of five (5) and six (6) of the caval legs, with no organ penetration.There was a 30 degree tilt to the right.No stenosis, fracture, or migration of the filter was noted.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9943899
Report Number2134265-2020-04815
Device Sequence Number666094
Product Code DTK
UDI-Device Identifier08714729124993
UDI-Public08714729124993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K955396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2010
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0011293156
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date08/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR